# SDR HNAA2024110101051

- Difficulty date: September 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,328 hours, 42,534 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2245 BODY FAIRING 195EL LWR SUPPRT ANGLE CRACKED AT X13801.5.  REPAIRED IAW SRM 57-20-07
